MathSciNet Relay Station
MathSciNet bibliographic data
MR2916842 47L22 (47H60)
Muñoz-Fernández, G. A.; Pellegrino, D.; Seoane-Sepúlveda, J. B. Estimates for the asymptotic behaviour of the constants in the Bohnenblust-Hille inequality. Linear Multilinear Algebra 60 (2012), no. 5, 573–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement